Posted 07 April 2007 - 04:29 PM
I take 200mg daily of the Plaquenil.
Posted 08 April 2007 - 01:36 AM
Posted 08 April 2007 - 01:09 PM
I haven't ppostedon here in a long time
I, too suffer from fatigue all the time. I had to cut working down to 3 days a week because that's all the energy I have. I take thyroid meds so I know that is not it. My primary care doctor, who encouraged me to work less days, said that of course you are tired, you body is fighting a terrible disease and that takes a lot of energy. Also, a lot of the drugs I take can add to that fatigue. She says to get more rest, but don't just stop doing everything, because that would be giving in to the disease. She what I need is balance .
Posted 10 April 2007 - 10:28 PM
I went shopping today but had to sit in the car for 40 minutes in the carpark after walking around a little bit. I also ate a hamburger because I was thinking low iron, anyway I felt great afterwards. But one thing I also did was take 5mg of a pain med. I try to take it only when I need to do things, or if I can not get out of the chair. It stops my muscles from feeling so fatigued and all the pain goes so I get moving. The down side is it is addicitve, but only a small dose is needed. Also any higher dose than my body needs makes me nauseous.
What my doctor has explained to me is we (with sclero) do not get enough REM (deep sleep) it is the same with people with fibromyalgia. A friend of mine with sclero put me onto the drug endep, which was developed as an antidepressent but works really well as a muscle relaxant, it also gives you a great sleep.
I felt 70% better for the first few months I took it, that includes the rheumatoid arthritis. The problem is your body gets used to it and I now need such a high dose that it effects my liver, and makes me tired! I am varying the dose day to day so I dont get used to it.
I have limited scler, with rheumatoid arthritis and so on, but I have really felt better. It still changes day to day, in the past week I have developed skin thickening and discoloration on my toes, and have generally felt worse.
Posted 11 April 2007 - 01:47 AM
Posted 13 April 2007 - 01:22 PM